# SDR ASAA2017121322890

- Difficulty date: December 13, 2017
- Submitted: December 15, 2017
- Operation: Air carrier
- Aircraft: N518AS
- Make and model: Boeing 737890
- Aircraft serial: 35693
- Aircraft time: 34,019 hours, 10,144 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7250 · Turbine Section
- Part: Flange
- Part number: 3401688030
- Condition: Cracked
- Location: Nr 2 Turbine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 ENG REAR TURBINE FLANGE ASSY IS CRACKED @ 12, 1, 3, 4 & 7 O'CLOCK INTERMEDIATE FLANGE HOLES. GROUNDED - YES. ON DEFERRAL.
